# SDR SWAA2025063083931

- Difficulty date: June 22, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 72,409 hours, 43,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK M1669 ARE INOP.<[01] REMOVED; REPLACED; AND PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY LIGHTS BATTERY PACK M1669 PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION COMPLETE
